

2016 Blancpain GT Series - Sprint Cup Misano World Circuit (Italy) - April 8th - 10th, 2016 Provisional timetable - V1 - 08/04/2016

Friday, April 8th						
Start	End	Duration	Category	Session		
09:00	09:20	00:20	DMV GTC	Free Practice	00:05	
09:25	10:05	00:40	Italian F4 Championship by Abarth	Free Practice 1 Group 1	00:05	
10:10	10:30	00:20	SCC Challenge	Free Practice	00:05	
10:35	11:05	00:30	Camp. Italiano Sport Prototipi	Free Practice 1	00:05	
11:10	11:50	00:40	Italian F4 Championship by Abarth	Free Practice 2 Group 2	00:05	
11:55	12:20	00:25	F.2 Italian Trophy	Free Practice 1	00:10	
12:30	12:50	00:20	DMV GTC	Qualifying 1	00:10	
13:00	13:40	00:40	Italian F4 Championship by Abarth	Free Practice 3 Group 3	00:10	
13:50	14:10	00:20	SCC Challenge	Qualifying 1	00:10	
14:20	15:00	00:40	Blancpain GT Series Sprint Cup	Free Practice 1 (Silver & Bronze drivers only)	00:00	
15:00	15:40	00:40	Blancpain GT Series Sprint Cup	Free Practice 1 (all drivers)	00:10	
15:50	16:10	00:20	DMV GTC	Qualifying 2	00:10	
16:20	17:10	00:50	Italian F4 Championship by Abarth	Qualifying (20'/10'/20')	00:10	
17:20	17:50	00:30	Camp. Italiano Sport Prototipi	Free Practice 2	00:05	
17:55	18:20	00:25	F.2 Italian Trophy	Free Practice 2	00:10	
18:30	18:50	00:20	SCC Challenge	Qualifying 2	00:05	
18:55	19:55	01:00	DINNER BREAK		00:05	
20:00	20:20	00:20	DMV GTC	Qualifying Dunlop 60	00:10	
20:30	21:50	01:20	Blancpain GT Series Sprint Cup	Free Practice 2		

	Saturday, April 9th						
	Start	End	Duration	Category	Session		
	09:00	09:35	00:35	SCC Challenge	Race 1 (30 min)	00:10	
	09:45	10:10	00:25	F.2 Italian Trophy	Qualifying	00:10	
	10:20	10:50	00:30	Blancpain GT Sports Club	Free Practice 1	00:15	
LIVE TV	11:05	11:40	00:35	Italian F4 Championship by Abarth	Manche A-B (25 min + 1 lap)	00:15	
	11:55	12:30	00:35	DMV GTC	Race 1 (30 min)	00:10	
	12:40	13:10	00:30	Blancpain GT Sports Club	Free Practice 2	00:10	
	13:20	14:00	00:40	Camp. Italiano Sport Prototipi	Qualifying (15'/10'/15')	00:15	
2	14:15	14:30	00:15	Blancpain GT Series Sprint Cup	Qualifying 1	00:07	
LIVE TV	14:37	14:52	00:15	Blancpain GT Series Sprint Cup	Qualifying 2	00:08	
5	15:00	15:10	00:10	Blancpain GT Series Sprint Cup	Qualifying 3	00:10	
	15:20	15:55	00:35	SCC Challenge	Race 2 (30 min)	00:20	
TV	16:15	16:35	00:20	Blancpain GT Sports Club	Qualifying	00:15	
	16:50	17:25	00:35	DMV GTC	Race 2 (30 min)	00:20	
LIVE TV	17:45	18:20	00:35	Italian F4 Championship by Abarth	Manche B-C (25 min + 1 lap)	00:25	
LIVE TV	18:45	19:10	00:25	Blancpain GT Sports Club	Qualifying Race (rolling start)	00:10	
	19:20	20:10	00:50	DINNER BREAK - PIT WALK & AUTOGRAPH SESSION		00:40	
LIVE TV	20:50	21:50	01:00	Blancpain GT Series Sprint Cup	Qualifying Race (rolling start)	00:25	
	22:15	23:15	01:00	DMV GTC	Race Dunlop 60 (60 min)		

		Sunday, April 10th					
		Start	End	Duration	Category	Session	Int.
L	VE TV	09:00	09:30	00:30	Formula 2 Italian Trophy	Race 1 (25 min + 1 lap)	00:15
		09:45	10:05	00:20	Blancpain GT Series Sprint Cup	Warm up	00:20
Lľ	VE TV	10:25	10:55	00:30	Camp. Italiano Sport Prototipi	Race 1 (25 min + 1 lap)	00:20
Ľ	VE TV	11:15	11:55	00:40	Blancpain GT Sports Club	Main Race (rolling start)	00:20
	тν	12:15	12:45	00:30	Italian F4 Championship by Abarth	Manche A-C (25 min + 1 lap)	00:05
		12:50	13:30	00:40	LUNCH BREAK - PIT WALK & DRIVER	AUTOGRAPH SESSION	00:45
Lľ	VE TV	14:15	15:15	01:00	Blancpain GT Series Sprint Cup	Main Race (60 min) (rolling start)	00:25
Lľ	VE TV	15:40	16:10	00:30	Formula 2 Italian Trophy	Race 2 (25 min + 1 lap)	00:20
- Ll	VE TV	16:30	17:00	00:30	Camp. Italiano Sport Prototipi	Race 2 (25 min + 1 lap)	00:20
Ľ	VE TV	17:20	17:50	00:30	Italian F4 Championship by Abarth	Final (25 min + 1 lap)	

